# SDR R61A2019060420576

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 8,968 hours, 5,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2369
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 2,329 hours, 1,444 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE PARTIALLY DEPLOYED. R&R L1 EMERGENCY SLIDE, PNEUMATIC ASSIST PIN, AND DIAPHRAGM REF AMM 25-65-01.
